# SDR DALA2015072704719

- Difficulty date: July 26, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 60,554 hours, 43,634 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Cracked
- Location: Bs 1174-1193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FINGER DOUBLER BETWEEN LONGERON 25-26L BS 1174 - 1193.  THE FINGER DOUBLER WAS REPAIRED IAW SRM 53-04, FIG 12E, 51-30-2, 51-30-5 AND 51-10-3, PAR 38.
